# SDR AMTA200600360

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING APPROX 80 X 36 AREA ON AFT SIDE OF AFT CARGO FLOOR PANEL NR 140CF.  BLENDED CHAFED AREA ON AFT CARGO FLOOR PANEL NR 140CF ORIGINAL MATERIAL THICKNESS .071 MATERIAL LOSS .001 IAW SR 53-00-53-1A FOUND TO BE WITHIN LIMITS.  (K)
